# SDR DALA2017081506273

- Difficulty date: August 12, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 40,834 hours, 18,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN MISSING.  INSTALLED. OPERATION CHECKS GOOD.
